Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 11, 2014, 4:19 AM CST. It took effect at Jan 11, 2014, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 4:19 AM CST (10:19 UTC)
- In effect from
- Jan 11, 2014, 12:00 PM CST
- Expired
- Jan 11, 2014, 9:10 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
467 WHUS73 KMKX 111019 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 419 AM CST SAT JAN 11 2014 ... COUPLE OF PERIODS OF BRISK WINDS THE NEXT FEW DAYS... .WEST WINDS WILL INCREASE UNDER DEEPENING LOW PRESSURE AS IT LIFTS OFF TO THE NORTHEAST. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED FROM AROUND MIDDAY UNTIL THIS EVENING. WINDS WILL EASE OVERNIGHT AS A WEAK RIDGE MOVES ACROSS THE REGION...THEN TURN SOUTH AND STRENGTHEN AGAIN SUNDAY IN ADVANCE OF THE NEXT STRONG LOW. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AS SOUTHERLY WIND GUSTS WILL APPROACH GALE CRITERIA. LMZ643>646-111830- /O.NEW.KMKX.SC.Y.0004.140111T1800Z-140112T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 419 AM CST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CST THIS EVENING. * WINDS: WEST 5 TO 10 KNOTS INCREASING TO 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS...EASING TO 10 TO 15 KNOTS THIS EVENING. * WAVES: LESS THAN 1 FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
3 follow-up statements
820 WHUS73 KMKX 111601 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1001 AM CST SAT JAN 11 2014 ...BRISK WESTERLY WINDS TODAY... .WEST WINDS WILL INCREASE THROUGH LATE MORNING AS DEEPENING LOW PRESSURE LIFTS OFF TO THE NORTHEAST. WINDS WILL THEN EASE OVERNIGHT AS A WEAK RIDGE MOVES ACROSS THE REGION...THEN TURN SOUTH AND STRENGTHEN AGAIN SUNDAY IN ADVANCE OF THE NEXT STRONG LOW. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AS SOUTHERLY WIND GUSTS WILL APPROACH GALE CRITERIA. LMZ643>646-120015- /O.CON.KMKX.SC.Y.0004.140111T1800Z-140112T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1001 AM CST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: WEST AT 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS...EASING TO 10 TO 15 KNOTS THIS EVENING. * WAVES: LESS THAN 1 FOOT IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
520 WHUS73 KMKX 112138 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CST SAT JAN 11 2014 ...BRISK WESTERLY WINDS INTO THE EVENING... .WESTERLY WINDS WILL REMAIN GUSTY INTO THE EVENING. WINDS WILL THEN EASE OVERNIGHT AS A WEAK RIDGE MOVES ACROSS THE REGION...THEN TURN SOUTH AND STRENGTHEN AGAIN SUNDAY IN ADVANCE OF LOW PRESSURE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM MID SUNDAY MORNING AND INTO THE EVENING. LMZ643>646-120400- /O.CON.KMKX.SC.Y.0004.000000T0000Z-140112T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING TO 10 TO 15 KNOTS THIS EVENING. * WAVES: 1 TO 2 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
354 WHUS73 KMKX 120310 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST SAT JAN 11 2014 ...WINDY SUNDAY THROUGH MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA OVER THE NEXT FEW DAYS. A TROUGH AND COLD FRONT WILL STRETCH SOUTH FROM THE LOW AND MOVE ACROSS THE NORTHERN TIER OF THE U.S...REACHING THE WESTERN GREAT LAKES SUNDAY NIGHT. BRISK SOUTHERLY WINDS AHEAD OF THE TROUGH WILL DEVELOP SUNDAY MORNING...THEN DIMINISH FOR A TIME AS THE TROF MOVES IN SUNDAY NIGHT. THEN EXPECT BRISK WEST WINDS TO RETURN IN THE WAKE OF THE TROF LATER SUNDAY NIGHT THROUGH MONDAY. BASED ON SATELLITE IMAGERY...WEB CAMS...SHIP REPORTS AND ICE ANALYSIS...THERE IS ICE WITHIN THE NEARSHORE WATERS. LMZ643>646-121115- /O.CAN.KMKX.SC.Y.0004.000000T0000Z-140112T0400Z/ /O.NEW.KMKX.SC.Y.0005.140112T1500Z-140114T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 PM CST MONDAY. * WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS EARLY SUNDAY MORNING WILL BACK TO THE SOUTH AND INCREASE TO 30 KNOTS BY LATE SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY EVENING...THEN VEER WEST AND INCREASE TO 15 TO 25 KNOTS LATER SUNDAY NIGHT. * WAVES: 1 TO 2 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:47 AM CST, 32 minutes earlier.
Area forecast discussion, Jan 11, 3:47 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST SAT JAN 11 2014
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.
WIDESPREAD PRECIPITATION HAS ENDED OVER THE FORECAST AREA WITH
FOG AND PATCHY DRIZZLE IN THE EAST AHEAD OF/ALONG SURFACE TROUGH
AND BAND OF LIGHT SNOW MOVING NORTHEAST THROUGH WESTERN SECTIONS
ON BACKSIDE OF LOW EXPECTED TO CLEAR FORECAST AREA BY MID MORNING.
LITTLE ADDITIONAL ACCUMULATIONS OF SNOW OR ICE EXPECTED...BUT WILL
LEAVE CURRENT HEADLINES CONTINUE UNTIL 6 AM TO HIGHLIGHT DIFFICULT
TRAVEL CONDITIONS AS VERY COLD GROUND HAS OFFSET THE WARM AIR
TEMPERATURES...KEEPING UNTREATED ROADS AND SIDEWALKS SLICK.
COMBINATION OF CYCLONIC FLOW WITH 500 MB TROUGH MOVING THROUGH
AND WEAK VORT DROPPING THROUGH MAINLY NORTHERN PORTION OF THE
STATE WILL PREVENT CLOUDS FROM BREAKING UP UNTIL MID AFTERNOON
WEST AND TOWARD SUNSET IN THE EAST...REFLECTED WELL IN LOW LEVEL
RH FORECASTS AND FORECAST SOUNDINGS.
HIGH TEMPERATURES FOR THE 24 HOUR PERIOD WERE PROBABLY REACHED
SHORTLY AFTER MIDNIGHT AT MANY LOCATIONS...WITH WEAK COLD AIR
ADVECTION BEHIND SURFACE TROUGH SLOWLY DROPPING TEMPS OVERNIGHT
WITH COLDER...DRIER AIR READY TO MOVE IN BEHIND SECONDARY WAVE
DROPPING THROUGH FROM NORTHERN MINNESOTA. DAYTIME TEMPS WILL COOL
INTO THE UPPER 20S TO LOWER 30S THIS MORNING...THEN STEADY OUT
AND MAY RISE A DEGREE OR TWO...THEN FALL THIS EVENING. OVERNIGHT
LOWS BETWEEN 06Z AND 09Z WITH WEAK RIDGE OVERHEAD...THEN TEMP FALL
COMES TO A HALT AS WINDS TURN SWLY AHEAD OF NEXT LOW.
.SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS
MEDIUM.
SHORT TERM MODELS SHOWING WARM AIR ADVECTION CONTINUING ON SUNDAY
ACROSS THE AREA. SHOULD SEE ANOTHER MILD DAY ACROSS THE AREA...ON
BREEZY SOUTH TO SOUTHWEST WINDS.
850 MB TROUGH CROSSES THE AREA SUNDAY NIGHT...ALONG WITH INITIAL
500 MB VORTICITY MAXIMA AHEAD OF MAIN TROUGH. SURFACE COLD FRONT
ALSO CROSSES THE AREA. UPWARD VERTICAL MOTION IS MODEST AT BEST
SUNDAY NIGHT.
AREA FORECAST SOUNDINGS SHOWING DIFFERING AMOUNTS OF COLUMN
MOISTURE. THE GFS IS FAIRLY DRY...AND HAS NO QPF ACROSS THE AREA.
THE NAM CONTINUES TO BRING LIGHT QPF ACROSS THE AREA...WITH LACK
OF ICE CRYSTALS AT TIMES SUGGESTING THAT LIGHT FREEZING RAIN WOULD
BE POSSIBLE WITH LIGHT RAIN AND LIGHT SNOW. ECMWF SHOWS VERY LIGHT
QPF IN THE WESTERN COUNTIES...WITH THE CANADIAN DRY. FOR
NOW...WILL LEAVE SLIGHT CHANCE POPS FOR SUNDAY NIGHT.
COLD AIR ADVECTION GRADUALLY DRIES OUT AIR COLUMN
MONDAY...BRINGING QUIET WEATHER. TEMPERATURES WILL COOL TO BELOW
SEASONAL NORMALS MONDAY NIGHT. POTENT 500 MB VORTICITY MAXIMUM
APPROACHES THE AREA PER NAM/ECMWF/CANADIAN MONDAY NIGHT. THE GFS
IS QUITE A BIT QUICKER WITH THIS FEATURE...AND IS LIKELY TOO FAST.
BOUGHT UP POPS A BIT FOR LATER SUNDAY NIGHT AS THE 500 MB
VORTICITY MAXIMUM APPROACHES.
.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.
ECMWF BRINGS 500 MB VORTICITY MAXIMUM SOUTHEAST THROUGH THE AREA
TUESDAY WITH QUITE A BIT OF QPF...IN THE 0.25 TO 0.35 INCH RANGE.
GFS HAD AROUND 0.20 INCHES OF QPF...DESPITE BEING TOO FAST WITH
THIS FEATURE. GFS SOUNDINGS ALSO SHOWED STRONG UPWARD VERTICAL
MOTION IN THE DENDRITE GROWTH ZONE WITH DEEP COLUMN SATURATION.
THUS...RAISED POPS FOR TUESDAY...AND MAY NEED TO BE RAISED MORE IN
LATER FORECASTS. A FEW INCHES OF SNOW ACCUMULATION WOULD BE
POSSIBLE GIVEN THE QPF ON THE MODELS.
ECMWF SOLUTION GIVES A RIDGE OF HIGH PRESSURE OVER THE AREA
TUESDAY NIGHT. THE AREA IS THEN GRAZED WITH QPF FROM STRONG LOW
PRESSURE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT MOVING SOUTHEAST
ACROSS THE NORTHERN GREAT LAKES. GFS IS SIMILAR WITH THE GENERAL
TRENDS DURING THIS TIME. KEPT LOWER END POPS FOR NOW IN THIS
PERIOD. TEMPERATURES LOOK TO REMAIN AROUND OR A BIT COLDER THAN
SEASONAL NORMALS.
&&
.AVIATION/12Z TAFS/...
LOW STRATUS DECK EXTENDS WEST THROUGH EAST HALF OF IOWA AND SE
MN...WITH ANOTHER AREA OF MVFR CIGS DROPPING SE FROM NRN MN WITH
SECONDARY WAVE. MODEL LOW LEVEL RH FORECASTS SHOW THIS AREA
MOVING THROUGH THE STATE THIS AFTERNOON...SO WILL KEEP A
PESSIMISTIC TREND TO CLOUDS UNTIL THIS EVENING.
WEAK BAND OF LIGHT SNOW LOOKS TO PASS NORTH OF TAF SITES SO WILL
REMOVE BASED ON CURRENT RADAR TRENDS. PATCHY DRIZZLE AND FOG WILL
CLEAR EASTERN SITES BY 13Z AS DRIER...COOLER AIR SPREADS IN BEHIND
DEPARTING SURFACE TROUGH. WILL SEE VFR CIGS AND VSBYS BY THIS
EVENING. WILL HAVE TO WATCH FOR LOW LEVEL WIND SHEAR FOR LATE
TONIGHT INTO SUNDAY MORNING...AS 925MB WINDS RAPIDLY INCREASE
AHEAD OF NEXT TROUGH WITH LIGHT SURFACE WINDS UNDER STRONG
INVERSION.
&&
.MARINE...COMING SOON...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZING RAIN ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
WIZ051-052-058>060-064>066-069>072.
WINTER WEATHER ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
WIZ046-047-056-057-062-063-067-068.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
SUNDAY THROUGH FRIDAY...WOODHazardous weather outlook, Jan 10, 9:00 PM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 PM CST FRI JAN 10 2014 WIZ046-047-051-052-056>060-062>072-111130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 900 PM CST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY CONTINUES FOR SOUTH CENTRAL WISCONSIN AND A FREEZING RAIN ADVISORY HAS BEEN EXTENDED THROUGH 6 AM FOR THE SOUTHEAST. THIS IS MAINLY DUE TO THE RAIN EARLIER THAT CAUSED SERIOUS ICING ACROSS THE AREA. ROAD SURFACE TEMPERATURES REMAIN BELOW FREEZING AND REPORTS INDICATE THAT TRAVEL CONDITIONS ARE EXTREMELY HAZARDOUS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SMALL CHANCE FOR LIGHT FREEZING RAIN...RAIN...AND SNOW SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. ACCUMULATING SNOW IS POSSIBLE NEXT MONDAY NIGHT AND TUESDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOW AND ICE REPORTS ARE APPRECIATED. LMZ643>646-111130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 900 PM CST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT FOG IS EXPECTED AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRENGTHENING LOW PRESSURE MOVING ACROSS THE WESTERN GREAT LAKES WILL RESULT IN WIND GUSTS POSSIBLY REACHING SMALL CRAFT ADVISORY LEVELS ON SATURDAY. SOUTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS ON SUNDAY AHEAD OF AN APPROACHING COLD FRONT. GALES ARE POSSIBLE OVER LAKE MICHIGAN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. WWW.WEATHER.GOV/MKX MG
In the hours before
Special weather statement, Jan 10, 11:37 PM CST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1137 PM CST FRI JAN 10 2014 WIZ046-047-051-052-056>059-062>065-067>070-110845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA 1137 PM CST FRI JAN 10 2014 ...AREAS OF DENSE FOG EXPECTED OVERNIGHT... BE PREPARED FOR AREAS OF DENSE FOG ACROSS PARTS OF SOUTHERN WISCONSIN OVERNIGHT. THE MAIN THREAT FOR DENSE FOG WILL BE WEST OF A JANESVILLE TO FOND DU LAC LINE. VISIBILITIES WILL DROP TO 1/4 MILE OR LESS AT TIMES. THESE CONDITIONS SHOULD IMPROVE BY SUNRISE. THE FOG WILL ONLY AGGRAVATE AN ALREADY HAZARDOUS NIGHT FOR MOTORISTS AND PEDESTRIANS. MANY SECONDARY AND/OR UNTREATED ROADS AND SIDEWALKS ARE EXTREMELY SLIPPERY DUE TO A THICK LAYER OF ICE FROM THE RAIN EARLIER THIS EVENING. AIR TEMPERATURES ARE ABOVE FREEZING...BUT MANY ROAD SURFACES CONTINUE TO HOVER BELOW FREEZING. CONDITIONS SHOULD GRADUALLY IMPROVE OVERNIGHT. DAVIS
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.